# SDR FDEA200902200612

- Difficulty date: February 20, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- Aircraft time: 58,820 hours, 36,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BS 990 ABOVE STR 26L AFT PIT.  CUTOUT DAMAGED AREA IAW SRM 51-10-1, FABRICATED FILLER & DOUBLER IAW SRM 53-10-2 FIG 5 & 51-40-3 FIG 1. HEAT TREATED FILLER & DOUBLER TO 7075 T-6 IAW FAS ENG REPORT 2-37153-001 REV A.  LOCATED DRILLED, DEBURRED FILLER & DOUBLER IAW SRM 51-40-3 FIG 1, 51-30-5, 51-30- 8. TREATED, PRIMED IAW SRM 51-30-2   INSTALLED IAW SRM 51-30-2.
